Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello, I have been suffering with an all over body

Hello,
I have been suffering with an all over body itch which causes nerve pain as well. I also suffer from chronic nausea. My doctor diagnosed me with mast cell activation disorder. He put me on droxia. It only help with occasional shin pain. I want to stop taking it but doctor does not agree. I have an itch specialist that wants me to be on Zeljanz. I would rather try this, but doc treating mast cell problem will not prescribe until I try droxia or another drug first. I want to stop the droxia. What should I Do?
Sun, 28 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello, just a few weeks ago i started itching all over my body. When i scratch welts form. Now i just itch on the palms of my hands. I ve been taking an off brand form of zyertec, an allergy pill. It has reduced the body itching, but the palms of my hands seem to have gotten worst. Also, I d like to add that my mother has been suffering from these same symptoms for years. She treats this itch with allergy pills.

doctor1 MD

Hello, a person I know suffer from tremors ..head moves from side to side due to drinking rusty water from old house pipes over a long period of time. Suffer from bone loss around jaw as well. I am wondering if a tetanus shot may help help this person?

doctor1 MD

Hello doctor,I have been suffering from excessive itching all over my body except the head mainly during the night.This has formed red bruises over my skin.There is no itching between my finger webs. I have been using gudicet tablets and HH mite cream lately.will this prove helpful!!!

Loading Online Doctors....